JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOMOGENEOUS IDEAL I(+)IM OF R(+)M
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.739-746
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.739
 Title & Authors
HOMOGENEOUS IDEAL I(+)IM OF R(+)M
Cho, Yong-Hwan;
  PDF(new window)
 Abstract
In this short paper, we show that properties of an ideal I of a ring R are related to those of the homogeneous ideal I(+)IM of a ring R(+)M.
 Keywords
homogeneous ideal;presimplifiable;invertible submodule;multiplication module;idealization;
 Language
English
 Cited by
 References
1.
M.M.Ali, Idempotent and nilpotent submodules of multiplication modules, Comm.in Algebra vol.36 (2008), 4620-4642. crossref(new window)

2.
M.M.Ali, Idealization and theorem of D.D.Anderson, Comm. in Algebra vol.35 (2006), 4479-4501.

3.
M.M.Ali, Half Cancellation Modules and Homogeneous Idealization, Comm. in Algebra vol.35 (2007), 3524-3543. crossref(new window)

4.
D.D.Anderson and M.Winders, Idealization of a module, J.of Commutative Algebra vol.1 no.1 (2009), 3-56. crossref(new window)

5.
Y.H.Cho, Homogeneous and Primary Ideals of R(+)M, Honam Math J. vol 31 no.3 (2009), 429-436. crossref(new window)

6.
Z.A.El-Bast and P.F.Smith, Multiplication Modules, Comm.in Algebra vol. 16(4) (1988), 766-779.

7.
R.Gilmer, Multiplicative Ideal Theory, New York;Marcel Dekker (1972).

8.
J.A.Huckaba, Commutative rings with zero divisors, New York;Marcel Dekker. (1988).

9.
A.G.Naoum and A.S.Mijbass, Weak cancellation modules, Kyungpook Math.J. vol.37 (1997), 73-82.